MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPLANT 3.5X15; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPLANT 3.5X15; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.664
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Tissue Damage (2104)
Date of Event 04/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.Moreover, it was seen that the dentist has used more drills than recommended to perform the implant installation and the dentist reported that the implant was immediately installed in an alveolus with signs of injury/ infection.
 
Event or Problem Description
(b)(4).- the dentist reported that 2 months after dental implant was installed in intraoral region 5#, its non-osseointegration was observed.In addition, the patient presented bone type ii, immediate implant and immediate load were performed and bone graft was executed.

Brand Name
CM TITAMAX EX ACQUA IMPLANT 3.5X15
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7545933
Report Number3008261720-2018-02337
Device Sequence Number10814261
Product Code DZE
UDI-Device Identifier07899878016762
UDI-Public07899878016762
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/25/2018
Report Date (Section F) 05/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date06/27/2018
Device Catalogue Number140.664
Device Lot Number58349
Other Device ID Number07899878016762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/25/2018
Device Age10 MO
Event Location Other
Date Report to Manufacturer05/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2018
Initial Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight65